| Model Number |
EVFXPLUS-26 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Bradycardia (1751); Tachycardia (2095)
| Date of Event |
07/28/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Additional information was received that the valve was implanted into a patient with severe aortic insufficiency.The first valve dislodged ventricular and was snared up into the ascending aorta.Subsequently a second valve was implanted.
Event or Problem Description
It was reported that following the implant of a transcatheter aortic valve, a second valve was implanted valve-in-valve for an unspecified reason.An id card was sent with the serial number of the valve that was initially implanted, and replaced.Subsequently, the serial number was corrected, and a new id card with a data correction letter was sent.Approximately 6 days later, a permanent pacemaker was implanted for brady/tachy syndrome.
Additional Manufacturer Narrative
Updated a.4, b.5 and h.6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.